# SDR E07A707MT001

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N707MT
- Make and model: Cessna 560XL
- Aircraft serial: 5605576
- Aircraft time: 2,482 hours, 1,983 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: MS27467T9F35S
- Condition: Corroded
- Location: Mlg
- Part time: 2,482 hours, 1,983 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT, WHEN CREW SLECTED GEAR DOWN FOR LANDING RT MAIN GEAR DOWN LIGHT DID NOT COME ON.  GEAR WAS CYCLED SEVERAL TIMES WITH THE SAME RESULT.  CREW THEN USED THE EMERGENCY EXTENSION PROCEDURE AND ALL 3 GREEN GEAR DOWN AND LOCKED LIGHTS CAME ON. CONNECTOR CORRODED.
